# SDR AALA201808087005

- Difficulty date: August 5, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 17,802 hours, 7,069 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 76435
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE  DUE TO SUDDEN LOSS OF HYDRAULIC FLUID IN SYSTEM A. EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  NR 1 ENGINE EDP REPLACED IAW AMM 29-11-11
